RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 4, Pages 625–628 (Mi mz577)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Projective Convex Combinations in $C^*$-Algebras with the Unitary Factorization Property

A. M. Bikchentaev, A. N. Sherstnev

Kazan State University

DOI: https://doi.org/10.4213/mzm577

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:4, 578–581

Bibliographic databases:

Received: 07.04.2004

Citation: A. M. Bikchentaev, A. N. Sherstnev, “Projective Convex Combinations in $C^*$-Algebras with the Unitary Factorization Property”, Mat. Zametki, 76:4 (2004), 625–628; Math. Notes, 76:4 (2004), 578–581

Citation in format AMSBIB
\Bibitem{BikShe04}
\by A.~M.~Bikchentaev, A.~N.~Sherstnev
\paper Projective Convex Combinations in $C^*$-Algebras with the Unitary Factorization Property
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 4
\pages 625--628
\mathnet{http://mi.mathnet.ru/mz577}
\crossref{https://doi.org/10.4213/mzm577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2113038}
\zmath{https://zbmath.org/?q=an:1080.46037}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 4
\pages 578--581
\crossref{https://doi.org/10.1023/B:MATN.0000043487.24773.04}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224874900031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-5044224173}


Linking options:
  • http://mi.mathnet.ru/eng/mz577
  • https://doi.org/10.4213/mzm577
  • http://mi.mathnet.ru/eng/mz/v76/i4/p625

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Bikchentaev, “On representation of elements of a Von Neumann algebra in the form of finite sums of products of projections”, Siberian Math. J., 46:1 (2005), 24–34  mathnet  crossref  mathscinet  zmath  isi
    2. A. M. Bikchentaev, “Projection-Convex Combinations in $C^*$-Algebras and the Invariant Subspace Problem, I”, Math. Notes, 79:2 (2006), 285–290  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Bikchentaev A.M., “Representation of Elements of Von Neumann Algebras in the Form of Finite Sums of Products of Projections. II”, Operator Theory 20, Proceedings, eds. Davidson K., Gaspar D., Stratila S., Timotin D., Vasilescu F., Theta Foundation, 2006, 15–23  mathscinet  zmath  isi
    4. A. M. Bikchentaev, “On the representation of elements of a von Neumann algebra in the form of finite sums of products of projections. III. Commutators in $C^*$-algebras”, Sb. Math., 199:4 (2008), 477–493  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Bikchentaev A., Navara M., Yakushev R., “Quantum Logics of Idempotents of Unital Rings”, Int. J. Theor. Phys., 54:6 (2015), 1987–2000  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:249
    Full text:91
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019